Humira can cause headaches as a side effect. However I have found a number of anecdotal reports of it causing Migraines. You should report condition to your doctor ASAP as you sound as if your are in excruciating pain. Your doctor can report your symptoms to the FDA if she/he diagnose Humira as the cause of your migraines.
I have been on Humira injections for a little over 4 yrs. I have many aches and pains, some more severe than others. However, headaches (or migraines) are NOT part of my list of ailments. Are there any other meds that could be causing this?? Did you have them before receiving Humira?? I have met a good many people at my doctors office who are also on Humira, and no one has mentioned this as a problem. Of course we all react differently. Best of luck to you...
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Juvenile Idiopathic Arthritis - 15 year old orphen boy from honduras dealing with acute symptoms of?
Posted 18 Aug 2012 • 2 answers
Posted 11 Mar 2015 • 1 answer
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 2 Oct 2017 • 0 answers
Posted 13 days ago • 1 answerFAQ by Drugs.com